MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBQ-SYR W/NDLE,SAFETY,INSLN,1ML,29GX0.5"

Medline Industries, LP MEDLINE; DBQ-SYR W/NDLE,SAFETY,INSLN,1ML,29GX0.5"
Catalog Number SYRSI101292
Medical Device Problem Code Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that needle stick is going through the cap.
 
Additional Manufacturer Narrative
It was reported that the needles are "going through the cap." medline received one insulin safety needle w/ syringe in open condition, visually inspected the sample, and confirmed that the needle was poking out of the orange safety cap; additional information was requested from the customer, but no response was received.The visual inspection of the returned sample, but the vendor reported that internal investigation, including dhr review and inspection records review, found no abnormalities.No root cause has been discovered, and the product quality meets product specification requirements.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBQ-SYR W/NDLE,SAFETY,INSLN,1ML,29GX0.5"
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkat gaanuthula
three lakes drive
northfield, IL 60093--275
MDR Report Key50840115
Report Number1417592-2026-46087
Device Sequence Number13331636
Product Code MEG
UDI-Device Identifier30888277657292
UDI-Public30888277657292
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K231907
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSYRSI101292
Device Lot Number89722060001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/04/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2023
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown